Kayes Chemist

My Basket: 0 Products - £ Checkout

SECURE PAYMENTS

We take payments via credit/debit card or paypal.

FREE DELIVERY

For U.K orders over £50 and with Click & Collect

EXPERTS IN OUR FIELD

Proud to have been serving our community for over 45 years.

Anadin Ibuprofen 16 Caplets

Anadin Ibuprofen 200mg tablets target back and muscle pain.

£2.05

Anadin ibuprofen helps relieve Backpain, Muscular Pain, Rheumatic Pain, Neuralgia. Also provides relief from Headache, Dental Pain, Period Pain , Feverishness, Cold and Flu symptoms and migraine.

Doseage for adults and children over the age of 12: Take 1 or 2 tablets with a drink of water up to 2 times a day as required.  The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 tablets in 24 hours.

Ingredients: Ibuprofen 200mg, Sucrose.

  • Reviews
  • Delivery
  • Returns

Reviews

Click here to add a review.

There are currently no reviews for this product.

delivery

Collection Only : Yes

UK Only : Yes

Local Delivery : No

Returns

Currently no information for this item.